Please use this identifier to cite or link to this item: http://repository.vnu.edu.vn/handle/VNU_123/58336
Title: Remarks on the shooting method for nonlinear two-point boundary-value problems
Authors: Nguyen, Trung Hieu
Keywords: nonlinear two-point boundary-value problems;shooting method
Issue Date: 2003
Publisher: H. : ĐHQGHN
Citation: Nguyen, T. Hieu. (2003). Remarks on the shooting method for nonlinear two-point boundary-value problems. VNU Journal of Science, Mathematics- Physics, 19, 3, 18-25.
Series/Report no.: Journal of Mathematics- Physics
Abstract: In this note, we prove a convergent theorem for the shooting method combining the explicit Euler's scheme with the Newton method for solving nonlinear two-point boundary problems (TPBVPs). Some illustrative numerical examples are also considered.
URI: http://repository.vnu.edu.vn/handle/VNU_123/58336
ISSN: 2588-1124
Language: en
Appears in Collections:Mathematics and Physics

Files in This Item:
Thumbnail

  • File : 135.pdf
  • Description : 
  • Size : 1.56 MB
  • Format : Adobe PDF


  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.